# SDR CA960502002

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Pcu Board
- Part number: 1141579
- Condition: Burnt
- Location: Seat 12a
- Component: Grimes, 1010814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PASSENGER SERVICE UNIT CIRCUIT BOARD AT SEAT 12A SHOWS SIGNS OF BURNING. CF-93-01R1 AND SB 8-33-34 APPLY.
